Table of Contents Author Guidelines Submit a Manuscript
Journal of Chemistry
Volume 2013, Article ID 684134, 6 pages
http://dx.doi.org/10.1155/2013/684134
Research Article

Nucleophilicity Index Based on Atomic Natural Orbitals

Department of Computational Methods in Chemistry, Faculty of Chemistry, Jagiellonian University, St. Ingardena 3, 30-060 Cracow, Poland

Received 30 May 2013; Accepted 21 August 2013

Academic Editor: K. R. S. Chandrakumar

Copyright © 2013 Dariusz W. Szczepanik and Janusz Mrozek. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dariusz W. Szczepanik and Janusz Mrozek, “Nucleophilicity Index Based on Atomic Natural Orbitals,” Journal of Chemistry, vol. 2013, Article ID 684134, 6 pages, 2013. https://doi.org/10.1155/2013/684134.